MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 5.5MM BC SWVLK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. DBL LOADED 5.5MM BC SWVLK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number DBL LOADED 5.5MM BC SWVLK
Health Effect - Clinical Codes Failure of Implant (1924); Device Embedded In Tissue or Plaque (3165)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a rotator cuff repair procedure, after inserting the ar-2323bct-2 swivelock.Additional information 6/15/2021.It was reported during a rotator cuff repair procedure, the surgeon started to insert the ar-2323bct-2 swivelock medially.Halfway through insertion, the surgeon decided he needed to take it out and recheck the angle.As he was pulling the still intact anchor out, the eyelet tore away from the driver and eyelet sutures and was left in the bone.Additional information 6/17/2021.It was reported during a rotator cuff repair procedure, the surgeon started to insert the ar-2323bct-2 swivelock medially.Halfway through insertion, the surgeon decided he needed to take it out and recheck the angle.As the surgeon removed the device the ar0-2323bct-2 broke.The remaining parts of the anchor and driver were removed when he pulled it out and the broken eyelet remains in the patient.

Brand Name
DBL LOADED 5.5MM BC SWVLK
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12124240
Report Number1220246-2021-03364
Device Sequence Number1493540
Product Code MAI
UDI-Device Identifier00888867251069
UDI-Public00888867251069
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberDBL LOADED 5.5MM BC SWVLK
Device Catalogue NumberAR-2323BCT-2
Device Lot Number12791814
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1